Announcement

Collapse
No announcement yet.

Bladder spasm's on Vesicare

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Bladder spasm's on Vesicare

    I been on Vesicare for about six months now and had not had any to speak of but today I have had alot of bladder spasms, not small some pretty hard ones. I just wonder if it is going to stop being very effective?

    #2
    could you possibly be getting a UTI?
    'Chelle
    L-1 inc 11/24/03

    "My Give-a-Damn's Busted"......

    Comment


      #3
      Like Broknwing said, you probably need to be checked for the possibility of an urinary tract infection. That would explain the sudden change.

      RAB.
      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

      Comment


        #4
        Today I haven't had any. Was just yesterday for some reason and the first time since I started taking it. No other kind of symptoms for a UTI. I did have some bowel trouble yesterday though.
        Thanks
        Doug

        Comment

        Working...
        X